Representations of presheaves of semiuniformisable spaces, and representation of a presheaf by the presheaf of all continuous sections in its covering-space
Czechoslovak Mathematical Journal (1971)
- Volume: 21, Issue: 4, page 590-609
- ISSN: 0011-4642
Access Full Article
topHow to cite
topReferences
top- Z. Frolík, Structure projective and structure inductive presheaves, Celebrazioni archimedee del secolo XX. Simposio di topologia.
- E. Čech, Topological spaces, Prague 1966. (1966) MR0211373
- J. L. Kelley, General topology, New York, Van Nostrand 1955. (1955) Zbl0066.16604MR0070144
- J. Pechanec-Drahoš, Modifications of closure collections, Czech. Math. Journal, 21 (96), (1971), 577-589. (1971) MR0487957
- J. Pechanec-Drahoš, Representations of presheaves of closure spaces, Czech. Math. Journal, 22 (97), (1972), No 1. (1972) MR0307143
Citations in EuDML Documents
top- Jaroslav Drahoš, Functional separation of inductive limits and representation of presheaves by sections. Part one: Separation theorems for inductive limits of closured presheaves
- Jaroslav Drahoš, Representations of presheaves of closure space
- Jaroslav Drahoš, Functional separation of inductive limits and representation of presheaves by sections. Part II. Embedding of presheaves into presheaves of compact spaces
- Jaroslav Drahoš, Functional separation of inductive limits and representation of presheaves by sections. Part III: Some special cases of separation of inductive limits of presheaves
- Jaroslav Drahoš, Functional separation of inductive limits and representation of presheaves by sections. Part IV: Representation of presheaves by sections